# SDR CALA2015081300662

- Difficulty date: August 11, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 56,513 hours, 19,132 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22802
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1016 WEB HAS OIL CAN CONDITION AT TOP OF WEB AT STRINGER 4L, AREA JUST BELOW Y CHORD.  INSTALLED REPAIR IAW SRM 53-80-08 REPAIR 8.  DIP INITIATED IAW SRM 53-80-08 REPAIR 8 PARAGRAPH 5 TABLE 202 FOR AN INITIAL INSPECTION THRESHOLD OF 36,000 FLIGHT CYCLES FROM THE TIME THE REPAIR IS DONE WITH REPEAT INSPECTIONS EVERY 4000 FLIGHT CYCLES & EVERY 16,000 FLIGHT CYCLES.
